# SDR YENA20140918200

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 30,313 hours, 10,573 cycles
- Engine: Iae V2527EA5
- Engine time: 30,321 hours, 10,573 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO ENGINE NR 2 FAILURE AND FIRE CLIMBING THROUGH 8000'. NR 2 ENGINE WAS R & R IAW AMM 71-00-20.  ENGINE RUN OK.
